New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

tired64
New Member


Date Joined May 2009
Total Posts : 2
   Posted 5/18/2009 10:42 PM (GMT -6)   
Does anyone know any problems with Lyrica? I just started it 3 days ago and it has made me really tired. I would appreciate any information on it.

Chutz
Veteran Member


Date Joined Jan 2005
Total Posts : 9090
   Posted 5/18/2009 11:53 PM (GMT -6)   
Hi tired and welcome to our fibro family!

Some people do well on Lyrica and have no problems with side effect while others can't handle the side effect because they are so intense. I'm one of the latter. It does have quite a list of possible side effects but if it's helping your pain then you may want to see if you can outlast them. Most side effects of Lyrica will subside over a couple of weeks or so...so the literature says. But that's your decision, along with your doctor. Here's a page on what is going on and the related side effects...

Hope this helps,
CHutz

http://www.nlm.nih.gov/medlineplus/druginfo/meds/a605045.html
Co-Moderator Fibromyalgia & Chronic Pain Forums
~~~
Fibromyalgia, Ulcerative Colitis, Insulin dependent diabetic, PTSD, dermatitis herpetiformus, osteoarthritis and a few other side dishes.
***************
Happiness is something to do, someone to love, and something to hope for."
(\__/)
(='.'=)
(")_(")


donnaeil
Veteran Member


Date Joined Jun 2006
Total Posts : 1156
   Posted 5/19/2009 1:09 AM (GMT -6)   
I have been using lyrica for two years. I was tired in the beginning and at one time was on a pretty high dose. However, when I became ill i accidentally lowered it and still received benefits. I like the stuff but too much kept me groggy.

Donnaeil

MEG25801
Regular Member


Date Joined Jun 2008
Total Posts : 204
   Posted 5/19/2009 5:33 AM (GMT -6)   
Hi tired
 
The tiredness will go away...you just have to stay consistent with it.  At least it did with me any way.  What dosage are you on?  Maybe it can be lowered until your body adjusts to it.  I did find out the hard way though that it DOES work.  I told the doc I wanted to go off it because I did not feel it was working.  IT WAS smhair    I started hurting so bad and I was a witch to everyone.  I went back on it and the pain has lessened and I am my friendly self again yeah
 
Missy
Diagnosed with Panic Disorder(16 yrs ago)-GERD(12 years ago)-GAD(16 yrs ago)-IBS(12 years ago)-DDD(6 years ago)-Arthritis(since teenager)-Controled HBP(2 years ago)-Diagnosed with fibromyalgia 9-29-08.
Meds: Cardizem CD~Prilosec~Klonopin(prn)~Daily Vitamin~Tylenol~Lyrica


tyno3
Veteran Member


Date Joined May 2008
Total Posts : 1081
   Posted 5/19/2009 6:11 AM (GMT -6)   
I would eat oats and barley out of the horse trough, if it would improve my quality of life. No kidding.

Hypothyroidism, Fibromyalgia, Facet Joint Syndrome, High Blood Pressure, menopause, Migraines, Chest Pain, Anxiety and Depression/BiPolar II
Synthyroid .075mg., estradiol.5 mgs., Amyltriptilene, 100mgs, bedtime, Tylenol 3 PRN (six-eight, daily), Valium 7.5mgs. daily prn. Flexeril, prn (not so helpful), Zoloft,150mgs., Zomig approx. 12 per month, prn., Meds for High Blood Pressure, vary.


K9
Regular Member


Date Joined Nov 2008
Total Posts : 263
   Posted 5/19/2009 7:46 PM (GMT -6)   
I've been on Lyrica for a year now with no problems. You need to get the dosage right, though. I take 2 at bedtime and it does make me tired which is the point. I take 1 (75mg) in the morning with no problems with tiredness.
FIBROMYALGIA - that's it!
Dx @ age 50
Lyrica 75 mg 3X/day
Amitriptylene 10 mg
Tramadol 150mg time-released 1X/day


debimum
Veteran Member


Date Joined Feb 2006
Total Posts : 712
   Posted 5/19/2009 8:18 PM (GMT -6)   
Is weight gain a problem for anyone with the lyrica? I read that it's a side affect. I don't need to gain anymore weight.
back to square #1- off meds for now-dx with fibro.  Have a positive ANA. . Pain reliever. lodine- possibly neurotin 300mg, (not sure about that yet) sublingual B-12 , Chronic shortness of breath, sinus infections.  Asthma/COPD.
 
 


moonmatrix
Regular Member


Date Joined Mar 2009
Total Posts : 178
   Posted 5/20/2009 2:51 AM (GMT -6)   
I am on lyrica and if I do not eat something with it, it can wipe me right out. But the tiredness is not as bad now as when I first started. Honestly I believe it has saved my life. I was unable to do anything before because my pain was so bad. I still have breakthrough pain but not nearly as bad as I was. It took a month for side effects to go away. I really hope it works for you. My doc was very doubtful about it working.
Now about the weight gain. Try and find a book about fibro and diet. I have one but can not remember the name. It was metioned in a post awhile back though. I have avoided the weight gain, actually losing because I am, strict about what I eat.
Good luck and I so hope it can work for you.
Angeline
fibromyalgia, bipolar, ptsd, depression, anxiety
cymbalta, abilify, triliptal, lorazapan, lyrica, flexoral, ibuprophine.


K9
Regular Member


Date Joined Nov 2008
Total Posts : 263
   Posted 5/21/2009 1:17 AM (GMT -6)   
I haven't gained any weight on Lyrica. I weigh about 55 kg. and I'm 5' 5". I don't have any special diet and I eat whatever I want. I do exercise daily however, as part of the fibro treatment. This has really worked, btw - I'm much better!

The Lyrica has been a life-saver for me.
FIBROMYALGIA - that's it!
Dx @ age 50
Lyrica 75 mg 3X/day
Amitriptylene 10 mg
Tramadol 150mg time-released 1X/day


RedDiane
Veteran Member


Date Joined Jun 2007
Total Posts : 905
   Posted 5/21/2009 12:11 PM (GMT -6)   
I have been on it for a year and a half. I worked up to a pretty high dose, 450mg. a day, and I gained 30 pounds within a couple of months. Of course, I was overweight to begin with. I cut back to 100 mg. at bedtime, it really helps my sleep. But I haven't lost the weight. Diane
Fibromyalgia since 1984, Sjogren's, Hashimoto's Thyroiditis, Auto-immune eczema, GERD, osteoarthritis, IBS, RLS, sleep apnea


MissMarie63
Regular Member


Date Joined May 2009
Total Posts : 30
   Posted 6/3/2009 10:15 AM (GMT -6)   
I'm so glad i found this post!
 
I started taking lyrica about 2 weeks ago.. i just had to up the taking of it today. I take one at night and now one in the morning. they are 50mg each
 
the pain is still there.. annnd i feel so dizzy/ sick/tired... but yet i can't sleep!!
 
i'm also on 60mg cymbalta at night as well
 
i mean... i see you all say this eventually goes away.. but this is horrible.
Looking at the screen now my eyes keep gettin blurry from being dizzy
 
o the lovely things we go through in fibromyalgia!! lol
 
so just know.. you;re not alone with the sideeffetcs
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 02, 2014 1:51 AM (GMT -6)
There are a total of 2,206,942 posts in 245,656 threads.
View Active Threads


Who's Online
This forum has 155484 registered members. Please welcome our newest member, rejuveindia.
266 Guest(s), 5 Registered Member(s) are currently online.  Details
Kdragon09, Merrida, ak angel, Garden Peace, Oranged


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer